# SDR FDEA201307061485

- Difficulty date: July 6, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 69,400 hours, 15,756 cycles
- System (JASC): 2565 · Escape Slide
- Part: Button
- Condition: Inoperative
- Location: Press To Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE DEPARTURE CHECK, R1 DOOR EVACUATION SLIDE REMOTE PRESS -TO-TEST PUSH BUTTON INOPERATIVE.   REPLACED LAMPS WITH PROPER BULB 368 PER SMP OPS CHECKED GOOD.
